Universidad Complutense de Madrid
E-Prints Complutense

An approach to multiway contingency tables based on phi-divergence test statistics

Impacto

Descargas

Último año

Pardo Llorente, Julio Ángel (2010) An approach to multiway contingency tables based on phi-divergence test statistics. Journal of multivariate analysis, 101 (10). pp. 2305-2319. ISSN 0047-259X

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

417kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0047259X10001223#


URLTipo de URL
http://www.sciencedirect.comEditorial


Resumen

In this paper, we consider independence models for three-dimensional tables under multinomial sampling. We use the restricted minimum phi-divergence estimator in a phi-divergence statistic, which is the basis of some new test statistics, for solving the classical problem of testing independence in three-dimensional contingency tables.


Tipo de documento:Artículo
Palabras clave:Three-dimensional contingency table; phi-divergence measure; Independence
Materias:Ciencias > Matemáticas > Estadística matemática
Código ID:17647
Depositado:15 Ene 2013 09:49
Última Modificación:07 Feb 2014 09:51

Descargas en el último año

Sólo personal del repositorio: página de control del artículo